# SDR DALA14010355805

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 40,769 hours, 13,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK-2, A GOUGE WAS FOUND IN THE L/E SKIN.  GOUGE REMOVED BY DRILLING OUT.  REMOVED L/E PANEL FOR REPAIR.  REPAIRED L/E STAB IAW ER/A 500382-14, REV ORIGINAL AND SRM 51-70-10.
